# SDR HALA20230918202

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 37,572 hours, 5,895 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUELERS REPORT AIRCRAFT NOT ACCEPTING FUEL. REMOVED AND REPLACED LH (500QU1) OUTER TANK INLET VLV 1 PER AMM 28-25-57. OPS CHECK OK. OK FOR SVC.
